... you stop using the drug, and does it cause permanent harm?
Muscle pain and aches are a common problem for people taking simvastatin, especially during the beginning phases of treatment or when the dosage is increased. Unfortunately, it is impossible for the doc to know whether you will develop these problems if you have never taken Simvastatin. Niacin aggravates this problem.
Therefore, you should talk to the doc if muscle pain becomes a problem during treatment. He or she may be able to give you suggestions for dealing with muscle pain. If the pain continues, he or she may recommend adjusting the Simvastatin dosage or switching to another cholesterol medication.
You should call the doc immediately if you experience muscle aches, weakness, pain, or tenderness along with a fever or feeling of sickness. These could indicate a serious problem. Hope this helps, best of luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2010 • 1 answer
Posted 16 Dec 2010 • 1 answer
Posted 31 May 2011 • 1 answer
Posted 25 Jan 2013 • 2 answers
Posted 12 Mar 2015 • 2 answers